Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 89, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 7, 2025, 3:21 AM EDT for Whitfield County, Georgia. It took effect at Apr 7, 2025, 4:34 AM EDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2025, 3:21 AM EDT (07:21 UTC)
- In effect from
- Apr 7, 2025, 4:34 AM EDT
- Expired
- Apr 8, 2025, 3:33 PM EDT
- In force
- 35 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1). The gauge peaked at 17.92 ft at Apr 8, 2025, 6:00 PM EDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
601
WGUS42 KFFC 070721
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
321 AM EDT Mon Apr 7 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Coahulla Creek at Keiths Mill Road near Dalton affecting
Whitfield County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC313-071930-
/O.NEW.KFFC.FL.W.0089.250407T0834Z-250407T2000Z/
/CHCG1.1.ER.250407T0834Z.250407T1100Z.250407T1341Z.NO/
321 AM EDT Mon Apr 7 2025
...FLOOD WARNING IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Coahulla Creek at Keiths Mill Road near Dalton.
* WHEN...Until this afternoon.
* IMPACTS...At 16.0 feet, Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
* ADDITIONAL DETAILS...
- At 3:00 AM EDT Monday the stage was 15.4 feet.
- Forecast...The river is expected to rise above flood stage
early this morning to a crest of 16.5 feet this morning. It
will then fall below flood stage late this morning.
- Flood stage is 16.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$6 follow-up statements
482
WGUS82 KFFC 071340
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
940 AM EDT Mon Apr 7 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Coahulla Creek at Keiths Mill Road near Dalton affecting
Whitfield County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC313-080145-
/O.EXT.KFFC.FL.W.0089.000000T0000Z-250409T1710Z/
/CHCG1.1.ER.250407T0900Z.250408T1800Z.250409T1110Z.NO/
940 AM EDT Mon Apr 7 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding will continue.
* WHERE...Coahulla Creek at Keiths Mill Road near Dalton.
* WHEN...Until Wednesday afternoon.
* IMPACTS...At 18 feet, Minor flooding expands into the pastures...
fields and woodlands upstream and downstream from the Keiths Mill
Road bridge.
* ADDITIONAL DETAILS...
- At 9:15 AM EDT Monday the stage was 16.7 feet and rising.
- Forecast...The river is expected to rise to a crest of 17.5
feet early tomorrow afternoon. It will then fall below flood
stage Wednesday morning.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$223
WGUS82 KFFC 071932
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
332 PM EDT Mon Apr 7 2025
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek at Keiths Mill Road near Dalton affecting
Whitfield County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC313-080745-
/O.CON.KFFC.FL.W.0089.000000T0000Z-250409T1710Z/
/CHCG1.1.ER.250407T0900Z.250408T0100Z.000000T0000Z.NO/
332 PM EDT Mon Apr 7 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Coahulla Creek at Keiths Mill Road near Dalton.
* WHEN...Until Wednesday afternoon.
* IMPACTS...At 16 feet, Minor flooding begins. Pasture and fields
upstream, right and left bank from the Keiths Mill Road bridge,
and downstream on the left bank begin to flood.
* ADDITIONAL DETAILS...
- At 3:15 PM EDT Monday the stage was 17.6 feet.
- Forecast...The river is expected to rise to a crest of 18.4
feet late this evening.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$116
WGUS82 KFFC 080229
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1029 PM EDT Mon Apr 7 2025
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek at Keiths Mill Road near Dalton affecting
Whitfield County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Motorists should not attempt to drive
around barricades or drive cars through flooded areas. Be especially
cautious at night when it is harder to recognize the dangers of
flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC313-081430-
/O.EXT.KFFC.FL.W.0089.000000T0000Z-250409T1653Z/
/CHCG1.1.ER.250407T0900Z.250408T0200Z.250409T1053Z.NO/
1029 PM EDT Mon Apr 7 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Coahulla Creek at Keiths Mill Road near Dalton.
* WHEN...Until Wednesday afternoon.
* IMPACTS...At 18.0 feet, minor flooding expands into the pastures,
fields, and woodlands upstream and downstream from the Keiths Mill
Road bridge.
* ADDITIONAL DETAILS...
- At 10:15 PM EDT Monday the stage was 17.8 feet.
- Forecast...The river is expected to fall below flood stage
Wednesday morning and continue falling to 15.8 feet late
Wednesday morning.
- Flood stage is 16.0 feet.
- Flood History...This crest compares to a previous crest of
17.9 feet on 01/04/2022.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
SEC721
WGUS82 KFFC 080851
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
451 AM EDT Tue Apr 8 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Coahulla Creek at Keiths Mill Road near Dalton affecting
Whitfield County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC313-082100-
/O.EXT.KFFC.FL.W.0089.000000T0000Z-250409T1700Z/
/CHCG1.1.ER.250407T0900Z.250408T0200Z.250409T1124Z.NO/
451 AM EDT Tue Apr 8 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Coahulla Creek at Keiths Mill Road near Dalton.
* WHEN...Until Wednesday afternoon.
* IMPACTS...At 18 feet, Minor flooding expands into the pastures...
fields and woodlands upstream and downstream from the Keiths Mill
Road bridge.
* ADDITIONAL DETAILS...
- At 4:45 AM EDT Tuesday the stage was 17.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:45 AM EDT Tuesday was 17.8 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 15.9 feet late
tomorrow morning.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$745
WGUS82 KFFC 081842
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
242 PM EDT Tue Apr 8 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Coahulla Creek at Keiths Mill Road near Dalton affecting
Whitfield County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC313-090645-
/O.EXT.KFFC.FL.W.0089.000000T0000Z-250409T1724Z/
/CHCG1.1.ER.250407T0900Z.250408T1800Z.250409T1124Z.NO/
242 PM EDT Tue Apr 8 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Coahulla Creek at Keiths Mill Road near Dalton.
* WHEN...Until Wednesday afternoon.
* IMPACTS...At 18.0 feet, Minor flooding expands into the pastures...
fields and woodlands upstream and downstream from the Keiths Mill
Road bridge.
* ADDITIONAL DETAILS...
- At 2:15 PM EDT Tuesday the stage was 17.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:15 PM EDT Tuesday was 17.9 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 15.9 feet late
tomorrow morning.
- Flood stage is 16.0 feet.
- Flood History...This crest compares to a previous crest of
17.9 feet on 01/04/2022.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$348
WGUS82 KFFC 081933
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
333 PM EDT Tue Apr 8 2025
...The Flood Warning is cancelled for the following rivers in
Georgia...
Conasauga River at GA 286 near Eton affecting Whitfield and
Murray Counties.
Coahulla Creek at Keiths Mill Road near Dalton affecting
Whitfield County.
GAC213-313-082045-
/O.CAN.KFFC.FL.W.0091.000000T0000Z-250408T1933Z/
/ETNG1.1.ER.250407T1730Z.250407T2330Z.000000T0000Z.NO/
333 PM EDT Tue Apr 8 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Conasauga River at GA 286 near Eton.
* ADDITIONAL DETAILS...
- At 3:00 PM EDT Tuesday the stage was 12.1 feet, but the gauge
appeared to be malfunctioning. Projections indicate that the
river is below flood stage and thus the warning has been
cancelled.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:00 PM EDT Tuesday was 12.2 feet.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
3472 8483
$$
GAC313-082045-
/O.CAN.KFFC.FL.W.0089.000000T0000Z-250408T1933Z/
/CHCG1.1.ER.250407T0900Z.250408T1845Z.250409T1124Z.NO/
333 PM EDT Tue Apr 8 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Coahulla Creek at Keiths Mill Road near Dalton.
* ADDITIONAL DETAILS...
- At 3:15 PM EDT Tuesday the stage was 17.9 feet, but the gauge
appeared to be malfunctioning. Projections indicate that the
river is below flood stage and thus the warning has been
cancelled.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:15 PM EDT Tuesday was 17.9 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 15.9 feet late
tomorrow morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 7, 2:59 AM EDT, 22 minutes earlier.
Area forecast discussion, Apr 7, 2:59 AM EDT, 22 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 259 AM EDT Mon Apr 7 2025 ...New 06Z Aviation Discussion... .SHORT TERM... (This afternoon through Monday) Issued at 345 PM EDT Sun Apr 6 2025 Convection is ongoing across I-85 corridor as of 345PM where notable cold pool has stalled from the morning storms that rolled through the area. Aloft, 500 mb trough is finally pushing into the southeast after ejecting from the desert SW, albeit quite slowly. Convection has outpaced some of the better forcing and shear aloft, which is relatively good news from a severe perspective, but less than ideal from a hydro perspective. The trough has a positive tilt, which is helping to draw up plenty of moisture into the warm sector, but is keeping the colder air aloft well behind the main line of the system. This is acting to limit instability as temperatures in the upper troposphere are quite warm. However, day time heating and WAA have allowed for some surface based instability to develop, and a few storms have been able to take advantage of this, some decent shear, and cold pool dynamics to produce a few severe bowing segments and QLCS. This will likely be the severe threat through the day as the cold pool shifts slowly to the south into central Georgia. Tornado Watch is in place mainly south of I-20 in western Georgia, and new downstream watch will likely be needed later in the afternoon/evening for mostly central Georgia. The other big threat is the rain. The slow nature of the system has brought widespread 1-2 inches of rain across northern Georgia with a steady rain still falling within the stratiform region. Already seeing some convective redevelopment taking place back to the SW in Mobile, which is forecast to feed up and along the cold pool that is very slowly progressing east. Steady rain is expected to continue in parts of north Georgia. These areas could see upwards of another inch of rain. Convective rain is expected along the cold pool line further south into central Georgia. Some training of convective elements will lead to some areas receiving 2-4" rainfall, with isolated totals of as much as 5-6" inches where repeated rounds occur. This will lead to potential flooding and flash flooding issues. The Flood Watch remains in effect through tomorrow, as rain is expected to linger. Speaking of that, this system will very slowly slide to the south overnight. Rain transitioning to rain showers will slowly come to an end across northwest GA tonight. Rain showers may still be around in parts of the metro tomorrow morning and into the afternoon. The line of storms is expected to lose a good bit of it's strength tonight after sunset with the loss of surface based instability, but we could see some invigoration tomorrow afternoon in east central Georgia which is expected to still be within the warm sector. Similar to today, primary concerns will be occasional damaging wind gusts with a possible quick spin up tornado or two. Cold front fully pushes into the CWA tomorrow night. Clouds should begin to clear, and winter will remind us that it isn't quite ready to call it quits. Temperatures will drop well into the lower 40s and even the upper 30s in parts of north GA (colder still in the mountains). This won't be the coldest night of the week, but it will be chilly enough to monitor for potential frost advisory across the northwest. Lusk && .LONG TERM... (Tuesday morning through next Saturday) Issued at 345 PM EDT Sun Apr 6 2025 This system finally makes its exit on Tuesday as cold air comes sweeping in from the north underneath an Arctic surface high pressure. Skies will be clear and the high temperatures will be much lower than what we've seen the previous few days. 60s for highs will be the norm across central Georgia, and in northern Georgia, many places will remain in the 50s. If you grabbed a cabin up in the mountains, highs might not get out of the 40s in some locations. Tuesday night into Wednesday morning will be the coldest we've had in a few weeks. Morning lows will be near 40 in much of central Georgia, mid to upper 30s near the metro, and approaching freezing in north and parts of west Georgia. Frost advisories are very likely and freeze warnings may be needed in some areas. NBM probabilities of < 36 degrees F are near 100% in many areas in northern and western GA, with some probabilities of < 33 degrees showing up in those same areas. Consultation will be had with the state climatologist as to whether or not the mountain areas have begun the growing season, which will dictate the need for products in those counties. We will get a slow warm up on Wednesday as the cold air is no longer being reinforced by CAA and is heated with the nice April sun angle. Thursday, trough will dig into the southeast from the upper Great Plains bringing our next chances of rain as a front dives from the north into the area. At this time, instability ahead of the front looks quite limited, with mean SBCAPE in the ensembles (per DESI) barely breaking the 150 J/kg mark and 90th percentiles struggling to reach 300 J/kg. Current forecast thinking would be a few rumbles of thunder, and no severe. But...always worth keeping an eye on any system this time of year. Instability and rain chances remain in place on Friday as well, with some lingering PoPs though the day. Trough gets cut off from the upper level flow through the weekend and sits mostly over the top of us, slowly pushing to the east in most of the guidance. This should make for a rather pleasant weekend if it comes to fruition, with highs in the 60s and 70s and mostly clear skies by Saturday and Sunday. Lusk && .AVIATION... (06Z TAFS) Issued at 140 AM EDT Mon Apr 7 2025 The frontal boundary laying across the state is bringing continued showers and thunderstorms to the region. The main line has stalled between ATL & MCN and will stay there through daybreak. Ceilings expected in the MVFR and IFR range with precipitation expected through 18z-20z. Will see ceilings lift later this afternoon into the evening hours and becoming clear after 04z Tue. Winds are mainly out of the SW but will turn to the West around daybreak then to the NW this afternoon. Will see wind speeds stay in the 7-14kt range through the period. //ATL Confidence...06Z Update... Confidence medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 61 69 42 64 / 100 90 10 0 Atlanta 60 66 44 61 / 90 80 0 0 Blairsville 54 63 36 55 / 90 60 0 0 Cartersville 56 65 40 59 / 80 50 0 0 Columbus 61 69 44 67 / 90 90 0 0 Gainesville 61 67 43 61 / 90 70 0 0 Macon 64 73 44 67 / 100 90 20 0 Rome 55 63 39 61 / 70 40 0 0 Peachtree City 58 66 41 62 / 90 80 0 0 Vidalia 69 82 49 70 / 30 100 60 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for GAZ001>009-011>016-019>025- 027-030>038-041>050-052>061-066>073-078>084-089>095-102>104. && SHORT TERM...Lusk LONG TERM....Lusk AVIATION...01
Hazardous weather outlook, Apr 6, 10:25 PM EDT, 4 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1025 PM EDT Sun Apr 6 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080230- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1025 PM EDT Sun Apr 6 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A Flood Watch is in effect tonight across North and portions of central and west GA due to expected periods of heavy rainfall and the potential for flash flooding. Areas under the watch could see 2-4" of rainfall with isolated amounts near 5" through Monday evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms are expected across east central Georgia Monday and Monday evening. Some storms may become strong to severe, capable of producing damaging winds, locally heavy rainfall, and frequent lightning. A brief tornado also cannot be ruled out. A Flood Watch will still be in effect through Monday evening as a result of heavy rainfall. Frost and freeze concerns may develop across portions of north Georgia Tuesday night into Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Apr 6, 10:57 PM EDT, 4 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1057 PM EDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM Tstm Wnd Dmg 1 ENE Flat Rock 32.55N 84.85W
04/06/2025 Muscogee GA Broadcast Media
*** 2 FATAL ***
Multiple trees down at Bull Creek Golf
Course in Midland GA. Two fatalities
occurred from fallen trees while the victims
were seeking shelter while in a golf cart.
Time estimated based on radar pending a
storm survey planned for Monday.
&&Special weather statement, Apr 6, 11:28 PM EDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1128 PM EDT Sun Apr 6 2025
GAZ019-030-070400-
Polk GA-Floyd GA-
1128 PM EDT Sun Apr 6 2025
...Strong thunderstorms will impact portions of Floyd and
northwestern Polk Counties through MIDNIGHT EDT...
At 1128 PM EDT, a line of strong thunderstorms was along a line
extending from near Forney to near Pleasant Gap, and moving northeast
at 65 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cave Spring, Rome, Armuchee, Shannon, Lindale, and Coosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3429 8540 3429 8539 3432 8538 3438 8532
3441 8522 3443 8521 3443 8519 3445 8517
3438 8507 3419 8512 3403 8541 3423 8545
TIME...MOT...LOC 0328Z 221DEG 57KT 3409 8553 3403 8548 3396 8552
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 6, 11:41 PM EDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1141 PM EDT Sun Apr 6 2025
GAZ090-102-070415-
Chattahoochee GA-Stewart GA-
1141 PM EDT Sun Apr 6 2025
...A strong thunderstorm will impact portions of Chattahoochee and
central Stewart Counties through 1215 AM EDT...
At 1140 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Providence Canyon State Park, or 9 miles
west of Lumpkin, moving northeast at 65 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
Charles, Cusseta, Christopher, Sanford, Jamestown/South Fort Benning,
Brooklyn, Renfroe, Louvale, Manta, and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3195 8496 3198 8496 3198 8504 3200 8506
3202 8505 3203 8506 3222 8494 3222 8492
3225 8492 3226 8489 3228 8490 3241 8482
3243 8466 3223 8466 3222 8464 3221 8464
3194 8495
TIME...MOT...LOC 0340Z 219DEG 57KT 3207 8497
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 7, 12:49 AM EDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1249 AM EDT Mon Apr 7 2025
GAZ080-091-092-070515-
Schley GA-Taylor GA-Marion GA-
1249 AM EDT Mon Apr 7 2025
...A strong thunderstorm will impact portions of northeastern Marion,
northwestern Schley and southwestern Taylor Counties through 115 AM
EDT...
At 1249 AM EDT, National Weather Service doppler radar indicated a
strong thunderstorms over Buena Vista, moving northeast at 30 mph.
HAZARD...Increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...This storm has exhibited localized rotation. A brief
tornado could quickly form.
Locations impacted include...
Rupert, Charing, Tazewell, Mauk, Butler, and Buena Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3232 8450 3236 8455 3259 8435 3255 8422
3245 8421
TIME...MOT...LOC 0449Z 228DEG 27KT 3235 8451
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 9:56 PM EDT | River Flood Warning | FFC | Chattooga | 18 hr |
| Apr 6, 10:14 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 12 hr |
| Apr 6, 10:18 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 36 hr |
| Apr 6, 10:25 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 66 hr |
| Apr 6, 11:28 PM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Apr 6, 11:41 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 34 min |
| Apr 6, 11:59 PM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 31 min |
| Apr 7, 12:21 AM EDT | Tornado Warning | FFC | Chattahoochee, Marion, Stewart | 24 min |
| Apr 7, 12:49 AM EDT | Special Weather Statement | FFC | Marion, Taylor | 26 min |
| Apr 7, 1:19 AM EDT | River Flood Warning | FFC | Forsyth | 119 min |
| Apr 7, 6:16 AM EDT | River Flood Warning | FFC | Gilmer | 10 hr |
| Apr 7, 6:18 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 33 hr |
| Apr 7, 7:20 AM EDT | Tornado Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Meriwether and 2 more | 40 min |
| Apr 7, 7:52 AM EDT | Tornado Warning | FFC | Henry | 13 min |
| Apr 7, 8:02 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Morgan, Newton, Walton | 43 min |
| Apr 7, 8:18 AM EDT | Special Weather Statement | FFC | Jackson | 27 min |
| Apr 7, 8:20 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 40 min |
| Apr 7, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 33 min |
| Apr 7, 8:51 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 39 min |
| Apr 7, 8:57 AM EDT | Special Weather Statement | FFC | Madison, Oglethorpe, Taliaferro, Wilkes | 48 min |
| Apr 7, 9:30 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox | 35 min |
| Apr 7, 9:48 AM EDT | Tornado Warning | FFC | Crisp, Dodge, Pulaski, Wilcox | 25 min |
| Apr 7, 10:00 AM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 53 hr |
| Apr 7, 10:17 AM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 43 min |
| Apr 7, 10:18 AM EDT | Special Weather Statement | FFC | Dodge | 27 min |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Floyd | 28 hr |
| Apr 7, 11:00 AM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Apr 7, 11:58 AM EDT | Special Weather Statement | FFC | Telfair | 47 min |
| Apr 7, 12:43 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 27 hr |
| Apr 7, 12:46 PM EDT | Special Weather Statement | FFC | Toombs | 44 min |
| Apr 7, 2:00 PM EDT | Freeze Watch | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Dade and 17 more | 13 hr |
| Apr 7, 2:50 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 20 hr |
| Apr 7, 4:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Apr 7, 5:03 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 42 min |
| Apr 7, 5:07 PM EDT | River Flood Warning | FFC | Floyd | 41 hr |
| Apr 7, 5:40 PM EDT | River Flood Warning | FFC | Jones | 17 hr |
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.